Alert archive / Nevada / Wind Advisories in 2013
Wind Advisory 12, NWS Elko, NV
NWS Elko, NV issued this wind advisory at May 23, 2013, 8:45 AM PDT for White Pine County, Nevada. It took effect at May 23, 2013, 10:00 AM PDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- May 23, 2013, 8:45 AM PDT (15:45 UTC)
- In effect from
- May 23, 2013, 10:00 AM PDT
- Expired
- May 23, 2013, 7:16 PM PDT
- In force
- 9 hr
- Issued by
- NWS Elko, NV
County White Pine County, NV
The radar
The Elko radar (KLRX), 217 km from the middle of the area, began a volume at 15:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Elko, NV (KLKN), launched 12:00Z, 3.8 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2059 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 191 m²/s²
- 0-3 km storm-relative helicity
- 231 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
300 WWUS75 KLKN 231545 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 845 AM PDT THU MAY 23 2013 NVZ035-240400- /O.NEW.KLKN.WI.Y.0012.130523T1700Z-130524T0400Z/ WHITE PINE COUNTY- INCLUDING THE FOLLOWING LOCATIONS...ELY...MCGILL...CONNORS PASS... GREAT BASIN NATIONAL PARK 845 AM PDT THU MAY 23 2013 ...WIND ADVISORY FOR WHITE PINE COUNTY IS IN EFFECT FROM 10 AM UNTIL 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WIND ADVISORY FOR WHITE PINE COUNTY... WHICH IS IN EFFECT FROM 1O AM UNTIL 9 PM PDT THIS EVENING. * WINDS...SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH. * TIMING...STRONGEST WINDS WILL OCCUR THIS AFTERNOON THROUGH EARLY THIS EVENING. * LOCATIONS INCLUDE: ELY...MCGILL...CONNORS PASS...GREAT BASIN NATIONAL PARK. * IMPACTS...WINDS WILL MAKE DRIVING DIFFICULT PARTICULARLY FOR HIGH PROFILE VEHICLES. STRONG CROSSWINDS WILL OCCUR ACROSS PORTIONS OF HIGHWAY'S 93 AND 50. BLOWING DUST MAY OCCASIONALLY REDUCE VISIBILITY TO NEAR ZERO AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
2 follow-up statements
094 WWUS75 KLKN 232116 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 216 PM PDT THU MAY 23 2013 NVZ035-241300- /O.NEW.KLKN.FZ.W.0001.130524T0900Z-130524T1300Z/ /O.CON.KLKN.WI.Y.0012.000000T0000Z-130524T0400Z/ WHITE PINE COUNTY- INCLUDING THE FOLLOWING LOCATIONS...ELY...MCGILL...CONNORS PASS... GREAT BASIN NATIONAL PARK 216 PM PDT THU MAY 23 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...FREEZE WARNING IN EFFECT FROM 2 AM TO 6 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 6 AM PDT FRIDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * FOR THE WIND ADVISORY. * WINDS...SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH. * TIMING...STRONGEST WINDS WILL OCCUR THIS AFTERNOON THROUGH EARLY THIS EVENING. * LOCATIONS INCLUDE: ELY...MCGILL...CONNORS PASS...GREAT BASIN NATIONAL PARK. * IMPACTS...WINDS WILL MAKE DRIVING DIFFICULT PARTICULARLY FOR HIGH PROFILE VEHICLES. STRONG CROSSWINDS WILL OCCUR ACROSS PORTIONS OF HIGHWAY'S 93 AND 50. BLOWING DUST MAY OCCASIONALLY REDUCE VISIBILITY TO NEAR ZERO AT TIMES. * FOR THE FREEZE WARNING. * TEMPERATURES...29 TO 32 DEGREES WITH A FEW LOCATIONS JUST BELOW 29 DEGREES. * LOCATIONS INCLUDE...ELY...MCGILL...CONNORS PASS...GREAT BASIN NATIONAL PARK. * IMPACTS...FREEZING TEMPERATURES CAN DAMAGE OR KILL EXPOSED PLANTS AND HARM ANIMALS. PLEASE PROTECT YOUR PLANTS AND ANIMALS FROM THE COLD. OUTDOOR ENTHUSIASTS SHOULD PREPARE FOR COLD WEATHER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NVZ030-031-034-037>040-241300- /O.NEW.KLKN.FZ.W.0001.130524T0900Z-130524T1300Z/ HUMBOLDT COUNTY-NORTHERN ELKO COUNTY- RUBY MOUNTAINS/EAST HUMBOLDT RANGE- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- SOUTHWESTERN ELKO COUNTY-SOUTH CENTRAL ELKO COUNTY- NORTHWESTERN NYE COUNTY- INCLUDING THE FOLLOWING LOCATIONS...WINNEMUCCA...MCDERMITT... PARADISE VALLEY...GOLCONDA SUMMIT...JACKPOT...WILDHORSE... OWYHEE...SECRET PASS...LAMOILLE CANYON...HARRISON PASS...AUSTIN... AUSTIN SUMMIT...EUREKA...DIAMOND VALLEY...PINTO SUMMIT...ELKO... SPRING CREEK...CARLIN...WELLS...PEQUOP SUMMIT...TONOPAH... ROUND MOUNTAIN 216 PM PDT THU MAY 23 2013 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 6 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 6 AM PDT FRIDAY. * TEMPERATURES...29 TO 32 DEGREES WITH A FEW VALLEY LOCATIONS BELOW 29 DEGREES. * TIMING...COLDEST TEMPERATURES WILL BETWEEN 4AM AND 6AM. * LOCATIONS INCLUDE: JACKPOT...WILDHORSE...OWYHEE... WINNEMUCCA...MCDERMITT...PARADISE VALLEY...GOLCONDA SUMMIT... SECRET PASS...LAMOILLE CANYON...HARRISON PASS...AUSTIN... AUSTIN SUMMIT...EUREKA...DIAMOND VALLEY...PINTO SUMMIT... WELLS...PEQUOP SUMMIT...ELKO...SPRING CREEK...CARLIN...ROUND MOUNTAIN. * IMPACTS...FREEZING TEMPERATURES CAN DAMAGE OR KILL EXPOSED PLANTS AND HARM ANIMALS. PLEASE PROTECT YOUR PLANTS AND ANIMALS FROM THE COLD. OUTDOOR ENTHUSIASTS SHOULD PREPARE FOR COLD WEATHER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
602 WWUS75 KLKN 240216 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 716 PM PDT THU MAY 23 2013 NVZ035-241300- /O.CAN.KLKN.WI.Y.0012.000000T0000Z-130524T0400Z/ /O.CON.KLKN.FZ.W.0001.130524T0900Z-130524T1300Z/ WHITE PINE COUNTY- INCLUDING THE FOLLOWING LOCATIONS...ELY...MCGILL... CONNORS PASS...GREAT BASIN NATIONAL PARK 716 PM PDT THU MAY 23 2013 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 6 AM PDT FRIDAY... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ELKO HAS CANCELLED THE WIND ADVISORY. A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 6 AM PDT FRIDAY. WINDS HAVE DECREASED WELL BELOW ADVISORY CRITERIA THIS EVENING. THEREFORE THE WIND ADVISORY HAS BEEN CANCELLED. * FOR THE FREEZE WARNING. * TEMPERATURES...29 TO 32 DEGREES WITH A FEW LOCATIONS JUST BELOW 29 DEGREES. * LOCATIONS INCLUDE...ELY...MCGILL...LUND...BAKER. * IMPACTS...FREEZING TEMPERATURES CAN DAMAGE OR KILL EXPOSED PLANTS. PLEASE PROTECT YOUR PLANTS FROM THE COLD. OUTDOOR ENTHUSIASTS SHOULD PREPARE FOR COLD WEATHER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NVZ030-031-034-037>040-241300- /O.CON.KLKN.FZ.W.0001.130524T0900Z-130524T1300Z/ HUMBOLDT COUNTY-NORTHERN ELKO COUNTY- RUBY MOUNTAINS/EAST HUMBOLDT RANGE- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- SOUTHWESTERN ELKO COUNTY-SOUTH CENTRAL ELKO COUNTY- NORTHWESTERN NYE COUNTY- INCLUDING THE FOLLOWING LOCATIONS...WINNEMUCCA...MCDERMITT... PARADISE VALLEY...GOLCONDA SUMMIT...JACKPOT...WILDHORSE... OWYHEE...SECRET PASS...LAMOILLE CANYON...HARRISON PASS...AUSTIN... AUSTIN SUMMIT...EUREKA...DIAMOND VALLEY...PINTO SUMMIT...ELKO... SPRING CREEK...CARLIN...WELLS...PEQUOP SUMMIT...TONOPAH... ROUND MOUNTAIN 716 PM PDT THU MAY 23 2013 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 6 AM PDT FRIDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 6 AM PDT FRIDAY. * TEMPERATURES...29 TO 32 DEGREES WITH A FEW VALLEY LOCATIONS BELOW 29 DEGREES. * TIMING...COLDEST TEMPERATURES WILL BETWEEN 4AM AND 6AM. * LOCATIONS INCLUDE: JACKPOT...WILDHORSE...OWYHEE...WINNEMUCCA... MCDERMITT...PARADISE VALLEY...AUSTIN...EUREKA...DIAMOND VALLEY...WELLS...ELKO...SPRING CREEK...CARLIN...TONOPAH...ROUND MOUNTAIN. * IMPACTS...FREEZING TEMPERATURES CAN DAMAGE OR KILL EXPOSED PLANTS. PLEASE PROTECT YOUR PLANTS FROM THE COLD. OUTDOOR ENTHUSIASTS SHOULD PREPARE FOR COLD WEATHER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this wind advisory went out at May 23, 6:11 AM PDT, 2 hours 34 minutes earlier.
Area forecast discussion, May 23, 6:11 AM PDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 611 AM PDT THU MAY 23 2013 .SYNOPSIS...A PESKY LOW PRESSURE SYSTEM CONTINUES TO MEANDER OVER THE PACIFIC NORTHWEST USHERING IN COOLER AIR AND A SMALL CHANCE FOR PRECIPITATION TODAY. MANY VALLEYS WILL EXPERIENCE FREEZING TEMPERATURES AGAIN TONIGHT. WARMER CONDITIONS ARE EXPECTED BY FRIDAY. && .UPDATE...UPDATED TO REMOVE HEADLINES FROM ZONE AS HARD FREEZE WARNING HAS EXPIRED. TEMPERATURES SHOULD BEGIN WARMING UP OVER THE NEXT HOUR...ON THE WAY TO ANOTHER DAY IN THE 60S. HIGHLY VARIABLE LOW TEMPERATURES THIS MORNING DUE TO THE GUSTY WINDS AND LATE CLOUDINESS OVER ELKO COUNTY. MANY LOCATIONS TOUCHED FREEZING. && .PREV DISCUSSION... /ISSUED AT 234 AM / SYNOPSIS...A PESKY LOW PRESSURE SYSTEM CONTINUES TO MEANDER OVER THE PACIFIC NORTHWEST USHERING IN COOLER AIR AND A SMALL CHANCE FOR PRECIPITATION TODAY. MANY VALLEYS WILL EXPERIENCE FREEZING TEMPERATURES AGAIN TONIGHT. WARMER CONDITIONS ARE EXPECTED BY FRIDAY. SHORT TERM...TODAY THROUGH FRIDAY. IR SATELLITE IMAGERY SHOWS A CLEARLY DEFINED COMMA SHAPED CLOUD FIELD WRAPPING AROUND CENTRAL LOW PRESSURE OVER WASHINGTON STATE THIS MORNING. THE TRAILING EDGE OF THE CLOUDS ARE STILL HANGING OVER ELKO COUNTY AND SHOULD DISSOLVE BY SUNRISE...ALLOWING FOR SOME SIGNIFICANT TEMPERATURE DROPS. THE COLD AIR IS HERE AND A NORTHERLY FLOW CONTINUES AT MANY LOCATIONS INDICATING MORE COLD AIR TO COME. WINNEMUCCA TOUCHED THE FREEZING MARK BY 10 PM LAST EVENING THEN THE PROJECTED EASTERLY FLOW DEVELOPED TO BRING TEMPERATURE AT WMC BACK INTO THE 40S JUST AS RAPIDLY. A FAIRLY LARGE AREA OF LOWER CLOUDS IS MOVING INTO WESTERN NEVADA...CEILINGS AROUND 9K FT AGL. THE GFS MODEL HAS AN EXCELLENT HANDLE ON THESE TWO AREAS. INCOMING CLOUDS WITH LOWERING CEILINGS COULD INTERRUPT TEMPERATURE FALLS OVER HUMBOLDT COUNTY THIS MORNING. CURRENT TEMPERATURES ARE WIDESPREAD IN THE 30S ACROSS NORTHERN NEVADA AT THIS TIME. THE MODELS ARE IN VERY GOOD AGREEMENT FOR THE SHORT TERM PERIOD. THE MAIN ISSUE IN THE SHORT TERM ARE THE CURRENT FREEZING TEMPERATURES AND HARD FREEZE WARNING IN EFFECT AND ANOTHER ROUND OF FREEZING TEMPERATURES TONIGHT AS COLD AIR CONTINUES TO FILTER INTO THE GREAT BASIN. WILL NOT ISSUE A NEW FREEZE PRODUCT THIS MORNING TO AVOID CONFUSION...BETTER TO HAVE TOTAL EVALUATION OF THIS MORNINGS TEMPERATURE PROFILE AS WELL. H7 TEMPS AROUND THE CORE OF THE UPPER LOW OVER WASHINGTON STATE HAS MODIFIED AS EXPECTED TO THE TUNE OF -9 DEGREES C. THERE WILL BE SOME BREEZY CONDITIONS ACROSS MAINLY CENTRAL NEVADA TODAY AS A 110 KT JET CORE ROUNDS THE BASE OF THE UPPER LOW OVER THE PACIFIC NORTHWEST. HOWEVER WINDS APPEAR SUB-ADVISORY LEVEL AT THIS TIME. PRECIPITATION WILL BE SCANT WITH THE EXPECTED SURFACE DRYING. ISOLATED SHOWERS ARE POSSIBLE OVER MAINLY THE HIGH ELEVATIONS OF NORTHERN NEVADA TODAY. NOT CONVINCED THERE IS ENOUGH MOISTURE TO TRIGGER THUNDERSTORMS. HIGH TEMPERATURES WILL BE IN THE 60S TODAY...INCHING UP TO AROUND 70 DEGREES IN MANY LOCATIONS FRIDAY. LOW TEMPERATURES TONIGHT WILL GENERALLY RANGE FROM THE UPPER 20S TO THE MID 30S. LONG TERM...FRIDAY NIGHT THROUGH NEXT THURSDAY. THE SYNOPTIC PATTERN FEATURES A CLOSED H5 PACIFIC LOW HOVERING OVER ALBERTA AND WASHINGTON WITH A TROF EXTENDING INTO SOUTHERN CALIFORNIA. MULTIPLE EMBEDDED SHORTWAVES ARE DEPICTED BY BOTH THE GFS AND THE ECMWF...THE THREE BEST DEFINED IN CENTRAL NV...NORTHERN CA AND WASHINGTON STATE. THE BEST DYNAMICS AND MOISTURE AXIS STILL REMAIN NORTH OF THE SILVER STATE BORDER AT THE ONSET OF THE FORECAST PERIOD. STARTED TO BUMP UP THE POPS ON SUNDAY FROM WEST TO EAST. WITH THE RIDGE BUILDING OVER THE PLAINS AND INTO THE CANADIAN PRAIRIE...EXPECT THE WEST TO BE INFLUENCED BY THE PERSISTENT CYCLONIC FLOW AND THE EXTENDED RESIDENCE TIME OF THE NEGATIVE HEIGHT ANOMALIES AT 500MB. SENSIBLE WEATHER-WISE GENERALLY EXPECTING BELOW NORMAL TEMPS IN THE LKN CWA. MULTIPLE SHORTWAVES WILL ROTATE ABOUT THE BASE...WITH THE POTENTIAL TO IGNITE CONVECTION...SIGNIFICANT QPF NOT EXPECTED...LIGHTNING STRIKES ARE EXPECTED. BY 00Z TUESDAY...THE ECMWF BRINGS A POTENT VORT LOBE SOUTHEASTWARD...AND A SECOND H5 CLOSED LOW DEVELOPS. THIS FEATURE WILL BRING MOISTURE INTO CENTRAL NV...AND MERITED RAMPING UP THE POPS FOR TUESDAY AND WEDNESDAY AFTERNOON. THE GFS ALSO PINGS ON THE DEVELOPMENT OF A SECOND CLOSED LOW...ALTHOUGH THE LOCATION OF RAPID CYCLOGENESIS IS SHIFTED TO THE EAST. EITHER TRACK...SUGGESTS A MORE EFFICIENT CONDUIT OF A PACIFIC MOISTURE FETCH INTO THE GREAT BASIN. AVIATION...VFR CONDITIONS ARE EXPECTED AT ALL TAF SITES. A PACIFIC LOW WILL CONTINUE TO PUSH ACROSS THE SILVER STATE...BRINGING SOME UPPER AND MID-LEVEL CLOUDS. A SLIVER OF THE JET WILL PUSH ACROSS RENO AND TO JACKPOT...WHICH WILL PRODUCE LIGHT TO MODERATE TURBULENCE AT KWMC...KEKO AND KTPH. GUSTY SURFACE WINDS WILL AGAIN BECOME AN ISSUE AFTER 18Z. FIRE WEATHER...TODAY WILL BE CONTINUED COOL AND ANOTHER ROUND OF FREEZING TEMPERATURES IS EXPECTED TONIGHT. STRONGEST WIND GUSTS TODAY WILL BE OVER CENTRAL NEVADA HOWEVER GUSTY WINDS SHOULD OCCUR EVERYWHERE AS A STRONG UPPER LEVEL JET FLOW PASSES OVER THE STATE. CENTRAL NEVADA WILL BE DRY THE NEXT COUPLE DAYS...WITH ISOLATED SHOWERS EXPECTED ACROSS NORTHERN NEVADA TODAY. && .LKN WATCHES/WARNINGS/ADVISORIES... NONE. && 92/97
Hazardous weather outlook, May 23, 6:17 AM PDT, 2 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ELKO NV 617 AM PDT THU MAY 23 2013 NVZ030-031-034>041-231430- HUMBOLDT COUNTY-NORTHERN ELKO COUNTY- RUBY MOUNTAINS/EAST HUMBOLDT RANGE-WHITE PINE COUNTY- NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- SOUTHWESTERN ELKO COUNTY-SOUTH CENTRAL ELKO COUNTY- NORTHWESTERN NYE COUNTY-NORTHEASTERN NYE COUNTY- 617 AM PDT THU MAY 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL NEVADA...NORTH CENTRAL NEVADA...NORTHEAST NEVADA...NORTHWEST NEVADA AND SOUTH CENTRAL NEVADA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Elko, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 2:16 PM PDT | Freeze Warning | LKN | Elko, Eureka, Humboldt, Lander, Nye, White Pine | 16 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.